MAUDE Adverse Event Report: ABBOTT DIABETES CARE INC FREEDOM LITE METER FREESTYLE; BLOOD GLUCOSE MONITORING SYSTEM

ABBOTT DIABETES CARE INC FREEDOM LITE METER FREESTYLE; BLOOD GLUCOSE MONITORING SYSTEM
Model Number 70914-70
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's product has been retuned for investigation.A follow-up report will be submitted once all investigation activities are complete.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
A customer reported receiving erroneous glucose results from an abbott diabetes care device.The results when plotted on a parkes error grid fell into the c zone.The length of sensor wear was days.There was no report of death, serious injury, or mistreatment associated with this event.
 
Event or Problem Description
Customer reported receiving a low reading from their abbott diabetes care device.Customer reported a low reading of 47 mg/dl which was lower than a adc meter in reading of 333 mg/dl.The results when plotted on a parkes error grid fell into the "d" zone showing the difference in values to be clinically significant.There was no report of death, serious injury, or mistreatment associated with this event.
 
Additional Manufacturer Narrative
The returned meter was investigated with retained test strips.Visual inspection was performed on returned meter.No issues were observed.Meter powered on with button depression and test strip insertion.Control solution testing has been performed and all results were within range spec2954323-2024-39394-1ification.Therefore, this issue is not confirmed.An extended investigation has been performed for the reported complaint and it has been determined that there was no indication that the product did not meet specification.At this time the freestyle strip has not been returned.The dhrs (device history review) for the freestyle freedom lite meter was reviewed and the dhrs (device history review) showed the freestyle freedom lite meter passed all tests prior to release.Dhrs (device history review) for the freestyle strips was reviewed and the dhrs showed the freestyle strips passed all tests prior to release.Retain testing was performed for freestyle strip, and all units performed in specification and passed.If the strip is returned, a physical investigation will be performed per adc's established processes and procedures and a report will be submitted upon completion of investigation.All pertinent information available to abbott diabetes care has been submitted.

Brand Name
FREEDOM LITE METER FREESTYLE
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
ABBOTT DIABETES CARE INC
1360 south loop road
alameda 94502 7001
Manufacturer Contact
audra fuentes
1360 south loop road
alameda 94502-7001
5107495297
MDR Report Key20370370
Report Number2954323-2024-39394
Device Sequence Number3689221
Product Code NBW
UDI-Device Identifier00699073714992
UDI-Public(01)00699073714992(10)04C193D(17)240331
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092602
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2026
Device Model Number70914-70
Device Lot Number1203604
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Supplement Date Received by Manufacturer12/20/2024
Initial Report FDA Received Date10/04/2024
Supplement Report FDA Received Date12/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR
Patient SexMale
Patient Weight68 KG
Patient EthnicityHispanic
Patient RaceWhite